# SDR SWIA202158229

- Difficulty date: March 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR SURROUND STRUCTURE:  KICKPLATE ANGLE IS CORRODED (MARKED).     (C-CHECK RO 5/20/2021)    REMOVED AND REPLACED KICKPLATE ANGLE WITH NEW PART IAW CRJ-700 SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV AE. / C/W TASK CARD 51-900-1002-SKY
